# SDR USAA070410

- Difficulty date: May 23, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 50,436 hours, 50,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 380 STR 20L HAS CRACK.  REMOVED & REPLACED PRIMARY STRUCTURE PER SRM 51-10-02, BOEING MPN 69-45145-1, DEFECT SIZE:  1 INCH.
